IEEE - Institute of Electrical and Electronics Engineers, Inc. - A geometric view of Sigma Delta modulations

Author(s): H. Wang
Sponsor(s): IEEE Circuits & Syst. Soc.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 1992
Volume: 39
Page Count: 4
Page(s): 402 - 405
ISSN (Paper): 1057-7130
DOI: 10.1109/82.145302
Regular:

A geometric method for finding the boundary of the stable region for sigma-delta ( Sigma Delta ) modulations with more than one loop is presented. Results obtained for a double-loop 1-bit... View More

Advertisement